Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On products of starlike functions


Authors: E. P. Merkes, M. S. Robertson and W. T. Scott
Journal: Proc. Amer. Math. Soc. 13 (1962), 960-964
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1962-0142747-7
MathSciNet review: 0142747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. 17 (1915), 12-22. MR 1503516
  • [2] J. Clunie and F. R. Keogh, On starlike and convex functions, J. London Math. Soc. 35 (1960), 229-233. MR 0110814 (22:1682)
  • [3] A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1932), 40-67.
  • [4] M. S. Robertson, On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408. MR 1503286
  • [5] -, Schlicht solutions of $ W'' + pW = 0$, Trans. Amer. Math. Soc. 76 (1954), 254-274. MR 0061171 (15:786c)
  • [6] A. Schild, On a class of univalent, star shaped mappings, Proc. Amer. Math. Soc. 9 (1958), 751-757. MR 0095954 (20:2452)
  • [7] L. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. 62 (1932), 12-19.
  • [8] E. Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), 356-380. MR 1545400
  • [9] H. S. Wilf, The radius of univalence of certain entire functions, Illinois J. Math. 6 (1962), 242-244. MR 0138734 (25:2177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142747-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society